Local Hessian Estimates for some Conformally Invariant Fully Nonlinear Equations with Boundary Conditions

Citation

Jin, Q 2007, 'Local Hessian Estimates for some Conformally Invariant Fully Nonlinear Equations with Boundary Conditions', Differential and Integral Equations, vol. 20, no. 2, pp. 121-132.

Year

2007

Field of Research

  • Numerical Solution Of Differential And Integral Equations

Updated:  21 May 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers